# SDR CHQA200800062

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 14,430 hours, 12,643 cycles
- Engine: Ge CF343B1
- Engine time: 14,430 hours, 12,643 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 717
- Condition: Leaking
- Location: Apu
- Part time: 1,716 hours, 1,288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: A

## Discrepancy

FLIGHT 5601, IAH TO JAX - DURING CRUISE THE CREW RECEIVED AN APU OIL TEMP MESSAGE ON EICAS.  THE PROPER QRH CHECKLISTS WERE FOLLOWED, AND THE FLIGHT DIVERTED TO PNS, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU AND FOUND THAT IT WAS LOW ON OIL.  AFTER SERVICING THE OIL TO THE CORRECT LEVEL THE APU THEN OPERATED NORMALLY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ON THE 31ST OF MARCH, THE APU WAS TROUBLESHOT DUE TO THE HIGH OIL TEMPERATURE PROBLEMS AND THE APU OIL COOLER WAS FOUND TO BE CLOGGED AND LEAKING OIL.  THE OIL COOLER WAS REPLACED AND THE APU OPERATED NORMALLY.
